# SDR AALA201812039032

- Difficulty date: November 30, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 30,096 hours, 11,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 132718
- Condition: Faulty
- Location: Emergency Lights
- Part time: 30,096 hours, 11,812 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BITE CIDS FAULTS FOR THE EMERGENCY POWER SUPPLY UNITS 15WL &14WL.  REPLACED THE POWER SUPPLY 14WL IAW AMM 33-51-38.
